<< Previous Issue Journal of the Korean Mathematical Society (Vol. 37, No. 1) Next Issue >>
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 1—137
Non-central limit theorem for non-linear vector functions of Gaussian vector processes
Tae Il Jeon
MSC numbers : 60F05
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 1—19
On $p$-adic $q$-Bernoulli numbers
Taekyun Kim
MSC numbers : 11M41, 11E95
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 21—30
Global shape of free boundary satisfying Bernoulli type boundary condition
June-Yub Lee and Jin Keun Seo
MSC numbers : Primary 35R35; Secondary 31A25
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 31—44
On the existence of an invariant probability and the functional central limit theorem of a class of nonlinear autoregressive processes
Chanho Lee and Youngmee Kwon
MSC numbers : Primary 60GlO, 60J05
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 45—53
Gr\"obner-Shirshov bases for representation theory
Seok-Jin Kang and Kyu-Hwan Lee
MSC numbers : 16Gxx
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 55—72
On the Landsberg spaces of dimension two with a special $(\alpha, \beta)$-metric
Hong-Shu Park and Il-Yong Lee
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 73—84
Multiplicity and stability of solutions for semilinear elliptic equations having not non-negative mass
Wan Se Kim and Bongsoo Ko
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 85—109
A note on the Hyers-Ulam-Rassias stability of Pexider equation
Yang-Hi Lee and Kil-Woung Jun
MSC numbers : Primary 39B72, 47H15
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 111—124
Stability of isometries on restricted domains
Soon-Mo Jung and Byungbae Kim
MSC numbers : Primary 39B52; secondary 39B72
J. Korean Math. Soc. 2000 Vol. 37, No. 1, 125—137

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd